# SDR DALA2015022201637

- Difficulty date: February 21, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON TIE CLIP LOCATED ON FR 31 BETWEEN STR 38R AND STR 39R IN FWD CARGO COMPARTMENT REPLACED TIE CLIP LOCATED ON FR 31 BETWEEN STR 38R AND STR 39R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D52231533.
